# SDR AALA20110121TUL02

- Difficulty date: January 21, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N646AA
- Make and model: Boeing 757223
- Aircraft serial: 24604
- Aircraft time: 61,978 hours, 21,299 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 4 PASSENGER DOOR HAS CORROSION ON UPPER BEAM OUTBOARD OF CUTOUT FOR UPPER GATE ACTUATOR ROD.  BLENDED AREA PER EA 52-014874 01/17/2011.
